Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 73, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 5, 2011, 4:17 AM EST. It took effect at Dec 5, 2011, 2:00 PM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 4:17 AM EST (09:17 UTC)
- In effect from
- Dec 5, 2011, 2:00 PM EST
- Expired
- Dec 6, 2011, 10:00 PM EST
- In force
- 32 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
444 WHUS73 KIWX 050917 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EST MON DEC 5 2011 LMZ043-046-051730- /O.NEW.KIWX.SC.Y.0073.111205T1900Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST TUESDAY. * WINDS: NORTHERLY WINDS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
774 WHUS73 KIWX 051607 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1107 AM EST MON DEC 5 2011 LMZ043-046-060015- /O.CON.KIWX.SC.Y.0073.111205T1900Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1107 AM EST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST TUESDAY. * WINDS: NORTHERLY WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING NORTHEAST TONIGHT AND TUESDAY. * WAVES: BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
869 WHUS73 KIWX 052056 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EST MON DEC 5 2011 LMZ043-046-060500- /O.CON.KIWX.SC.Y.0073.000000T0000Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY. * WINDS: NORTHEAST WINDS UP TO 30 KNOTS... BACKING NORTHWEST AND DIMINISHING TUESDAY AND TUESDAY NIGHT. * WAVES: 4 TO 7 FEET...DECREASING TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
784 WHUS73 KIWX 060333 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1033 PM EST MON DEC 5 2011 LMZ043-046-061145- /O.CON.KIWX.SC.Y.0073.000000T0000Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1033 PM EST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY. * WINDS: NORTHEAST WINDS UP TO 25 KNOTS... BACKING NORTHWEST AND DIMINISHING TUESDAY AND TUESDAY NIGHT. * WAVES: 4 TO 7 FEET...DECREASING TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
871 WHUS73 KIWX 060930 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 430 AM EST TUE DEC 6 2011 LMZ043-046-061730- /O.CON.KIWX.SC.Y.0073.000000T0000Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 430 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTH AT 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...DECREASING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
965 WHUS73 KIWX 061537 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 AM EST TUE DEC 6 2011 LMZ043-046-062345- /O.CON.KIWX.SC.Y.0073.000000T0000Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTH AT 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...DECREASING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
393 WHUS73 KIWX 062030 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EST TUE DEC 6 2011 LMZ043-046-070300- /O.CON.KIWX.SC.Y.0073.000000T0000Z-111207T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTH AT 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...DECREASING TO 1 TO 3 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 4:03 AM EST, 14 minutes earlier.
Area forecast discussion, Dec 5, 4:03 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EST MON DEC 5 2011
.SHORT TERM...
TODAY THROUGH TUESDAY NIGHT
CENTRAL CONUS LONGWAVE TROUGH WITH A SOUTHERN PERIPHERY CLOSED
UPPER LOW CONTINUES TO SUPPORT DISTURBED SW FLOW INTO THE REGION. LL
BAROCLINIC ZONE HAS STALLED ACROSS THE OH VALLEY AND WILL REMAIN SO
THROUGH THIS AFTERNOON...AS 2-3 FLOW EMBEDDED DISTURBANCES ADVECT NE
IN MID LEVEL FLOW. THE BAROCLINIC ZONE THAT WAS ORPHANED BY
YESTERDAY/S NORTHERN STREAM DOMINATED DISTURBANCE...HAS SHIFTED MUCH
SLOWER SOUTH THAN PREVIOUS GUIDANCE SUGGESTED...A TYPICAL LOCAL
MODEL BIAS. THIS HAS SUPPORTED MUCH WARMER THERMAL FIELDS INTO THE
AREA...WITH WARM NOSE TEMPS IN EXCESS OF 4C ACROSS THE FA. WITH THE
STRONGEST OF DISTURBANCES NOT EXPECTED INTO THE REGION UNTIL LATE
THIS AFTERNOON...HAVE PREFERRED A SLOWER EAST ADVECTION OF THE LL
BAROCLINIC ZONE TODAY...WITH A SLOWER BIAS TO ENDING PRECIP
CHANCES...IN LINE WITH PREFERRED 00Z ECMWF/03Z SREF/AND 06Z NAM
PROGS. MAIN FORECAST CHANGE WAS TO INCREASE/ADJUST POPS MAINLY THIS
EVENING...AND LIMIT SNOW MENTION TO THIS EVENING...WHEN WARM NOSE
TEMPS COOL BELOW 2C AND TW VALUES DROP TO AROUND 0C IN AREAS WHERE
PRECIP IS POSSIBLE. THIS ALSO REQUIRED A SMALL ADJUSTMENT TO SNOW
GRIDS. OTHERWISE...FLOW WILL FINALLY BECOME PROGRESSIVE BY TUES...AS
A DEEP POLAR TROUGH SUPPORTS LARGE SCALE HEIGHT ADJUSTMENT INTO THE
GREAT LAKES PER A DEEP LL REFLECTION TO THE PRESSURE FIELD.
TODAY...RAIN WILL DOMINATE THE WEATHER ONCE AGAIN AT MOST PLACES
SAVE THE FAR NW. IMPULSE LADEN FLOW WILL SUPPORT PERIODS OF RAIN
SE...WITH A VERY SLOW EAST TREND TO THE EFFECTIVE RAIN SHIELD AS
EACH DISTURBANCE SHUNTS THE LL BAROCLINIC ZONE FARTHER EAST. HAVE
RAISED POPS TO AROUND 100 MOST PLACES EAST...WITH A SHARP CUT OFF IN
CENTRAL AREAS. QPF TOTALS AROUND 1 INCH ARE STILL EXPECTED IN THE
FAR SE...WITH SOME MINOR ISOLATED FLOODING OF LOW AREAS POSSIBLE.
RIVER FLOODING CONCERNS WILL REMAIN AS WATER FROM THE MELTED SNOW
PACK AND ADDITIONAL PRECIP CONTINUES TO ENTER THE RIVER SYSTEM. RAIN
WILL START TO MIX WITH OR CHANGE TO SNOW IN THE FAR NE EARLY THIS
EVENING...WITH A GRADUAL CHANGE OVER TRENDING SE THROUGH THE
EVENING. GIVEN SLOW CHANGE OVER...ANY ACCUMS ARE EXPECTED TO BE
LIMITED. IN ADDITION...WARM SFC/S/LIGHT RATES/AND TEMPS ABOVE
FREEZING WILL MANLY LIMIT ANY ACCUMS TO GRASSY SFC/S.
LONG WAVE TROUGH WILL SLOWLY SHIFT EAST THROUGH TUESDAY WITH LL FLOW
REMAINING N/NE TROUGH THE REMAINDER OF THE PERIOD. HENCE...LAKE
EFFECT SNOW POTENTIAL WILL BE LIMITED TO NE IL AND FAR NW IN. FLOW
IS EXPECTED TO SHIFT WESTERLY LATE TUESDAY NIGHT...POSSIBLY
SUPPORTING LIGHT SNOW OR FLURRIES ACROSS BERRIEN AND CASS
COUNTIES...AS MODEL DERIVED THERMAL PROFILES CONTINUE TO INDICATE
RAISED INVERSION HEIGHTS WITH APPRECIABLE LAKE INDUCED POSITIVE
BUOYANCY. DID ADD FLURRY MENTION ACROSS THE NW.
SMALL ADJUSTMENT MADE TO TEMPS...MAINLY TO LOWER OVERNIGHT LOWS
GIVEN SOME EXPECTED CLEARING LATE TONIGHT CENTRAL/NORTHERN
AREAS...WITH MUCH DRIER AIR PUSHING INTO THE REGION. FAVORED COOL
SIDE OF GUIDANCE PER HIGHS TUES GIVEN THERMAL ADVECTION AND LIMITED
MIXING HEIGHTS
&&
.LONG TERM...WEDNESDAY THROUGH SUNDAY
QUIET WEATHER SHOULD CHARACTERIZE THE BEGINNING OF THE EXTENDED
PERIOD...WHICH WILL BE FOLLOWED BY NEXT CHANCE OF LIGHT SNOW FOR THE
THURSDAY NIGHT/FRIDAY PERIOD.
POSITIVELY TILTED UPPER TROUGH WILL FINALLY BEGIN TO CLEAR GREAT
LAKES REGION ON WEDNESDAY. UPPER TROUGH AXIS SHOULD EXIT EASTERN
PORTIONS OF THE AREA WEDNESDAY MORNING PLACING THE LOCAL AREA IN MID
LEVEL SUBSIDENCE THROUGH THE DAY. PASSAGE OF THIS TROUGH WILL ALSO
BE ACCOMPANIED BY SIGNIFICANT LOW/MID LEVEL DRY AIR ADVECTION.
TENDENCY TO A MORE SOUTHWEST LOW LEVEL FLOW TRAJECTORY ON WEDNESDAY
COMBINED WITH THIS MID LEVEL DRY AIR ADVECTION SHOULD BRING ANY
LINGERING LAKE EFFECT PRECIP POTENTIAL TO AN END IN THE MORNING.
CONFIDENCE IS STILL HIGH THAT CUT OFF LOW FROM THE SOUTHWEST US WILL
REMAIN SUPPRESSED WELL TO THE SOUTH OF THE LOCAL AREA BY AN
INCREASINGLY STRONGER NORTHERN STREAM TROUGH ACROSS SOUTHERN
CANADA...AND ANY PRECIP THREAT WITH THIS EJECTING SOUTHERN STREAM
TROUGH SHOULD REMAIN WELL SOUTH OF THE AREA.
ATTENTION FOR THE THURSDAY/FRIDAY PERIOD WILL THEN SHIFT TO THE
EVOLUTION OF A STRONG VORT MAX/UPPER JET STREAK DIVING SOUTHEASTWARD
ACROSS SOUTHWEST CANADA. AS THIS JET STREAK DIGS INTO THE NORTHERN
PLAINS AND UPPER MIDWEST THURSDAY NIGHT....CORE OF MUCH COLDER LOW
LEVEL AIR WILL SPILL INTO THE CENTRAL/NORTHERN GREAT LAKES. A STRONG
LOW LEVEL BAROCLINIC ZONE ON THE SOUTHERN PERIPHERY OF THIS ARCTIC
AIR MASS WILL SHIFT SOUTHWARD ACROSS THE SOUTHERN GREAT LAKES REGION
THURSDAY NIGHT OR FRIDAY. APPROACHING VORT MAX FROM THE NORTHERN
PLAINS WILL LIKELY ACT TO INCREASE LOW/MID LEVEL FRONTOGENESIS
FORCING DOWNSTREAM ACROSS THE SOUTHERN GREAT LAKES REGION DURING
THIS PERIOD WITH A BAND OF LIGHT SNOW LIKELY TO SET UP. WHILE
CONFIDENCE IS INCREASING IN THIS GENERAL SCENARIO...TIMING AND
PLACEMENT OF WHAT MAY BE A RELATIVELY NARROW FRONTOGENETIC BAND
REMAINS LOW. HAVE KEPT POPS IN THE CHANCE CATEGORY FOR THURSDAY
NIGHT/FRIDAY...BUT COULD SEE SOME LIGHT SNOW ACCUMULATIONS OF AN
INCH OR TWO DEPENDING ON EXACTLY WHERE STRONGER FRONTOGENESIS
FORCING SETS UP. FRIDAY/FRIDAY NIGHT SHOULD FEATURE BRIEF SHOT OF
COLDER TEMPERATURES AS THIS MODIFIED ARCTIC FRONT MOVES THROUGH THE
AREA...ALTHOUGH CONSENSUS TRENDS IN LAST FEW RUNS OF MEDIUM RANGE
MODELS HAVE PLACED LOCAL AREA MORE AND MORE ON THE SOUTHERN
PERIPHERY OF THIS MODIFIED ARCTIC AIR MASS. WITH LITTLE IN THE WAY
OF UPSTREAM SNOWCOVER...THIS SHOULD ALSO HELP TO MODIFY THE AIRMASS
AT A QUICKER PACE. IN TERMS OF LAKE EFFECT...LAKE INDUCED
INSTABILITY SHOULD BE ON THE UPSWING BY LATE THURSDAY
NIGHT...HOWEVER STRONG MID LEVEL DRY AIR ADVECTION BEHIND THIS FRONT
AND SHORT LIVED FAVORABLE NORTHWEST FLOW TRAJECTORIES SHOULD LIMIT
LAKE EFFECT SNOW POTENTIAL AND HAVE JUST MAINTAINED LOW CHANCE POPS
FRIDAY AND FRIDAY NIGHT.
END OF THE FORECAST PERIOD SHOULD BE CHARACTERIZED BY RISING
MID/UPPER LEVEL HEIGHTS AS LONGWAVE TROUGH REMAINS RELATIVELY
PROGRESSIVE INTO EASTERN CANADA/NORTHEAST US ALLOWING FOR MODERATING
TEMPERATURE TREND LATE SUNDAY/MONDAY.
&&
.AVIATION...
06Z TAFS...SURFACE FRONT HAS SLOWED ITS SOUTHEAST PROGRESSION AND
EXTENDS ROUGHLY FROM WESTERN TENNESSEE INTO WEST CENTRAL OHIO AT
05Z. A SERIES OF FAST MOVING SHORT WAVES EMBEDDED IN SOUTHWESTERLY
FLOW ACROSS THE CENTRAL US WILL INTERACT WITH THIS FRONT TO
PRODUCE WIDESPREAD RAINFALL ACROSS NORTHEAST INDIANA OVER THE NEXT
18 TO 24 HOURS. KSBN WILL LIKELY REMAIN JUST TO THE NORTHWEST OF
THE MAIN AREA OF PRECIPITATION AND HAVE KEPT KSBN DRY AT THIS TIME
WITH CONFIDENCE IN TRYING TO REFINE ANY PERIODS OF LIGHT
PRECIPITATION DIFFICULT AT THIS TIME. IFR CONDITIONS EXPECTED AT
KFWA IN CLOSER PROXIMITY TO MORE IMPRESSIVE LOW LEVEL
MOISTURE...AND EXPECTING IMPROVEMENT TO MVFR CIGS AT KFWA TOWARD
MIDDAY AS SLIGHTLY DRIER LOW LEVEL AIR BEGINS TO ADVECT IN FROM
THE NORTH. PRECIP SHOULD CONTINUE AT KFWA UNTIL THE EARLY EVENING
HOURS...AND COULD END AS A PERIOD OF LIGHT SNOW OR FLURRIES MONDAY
EVENING. IN TERMS OF WINDS...NORTHWEST WINDS WILL VEER AROUND TO
THE NORTH OVERNIGHT AND CONTINUE FROM THE NORTH AROUND 10 KNOTS
THROUGH THE DAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM EST
TUESDAY FOR LMZ043-046.
&&
SHORT TERM...JC
LONG TERM...MARSILI
AVIATION...JCHazardous weather outlook, Dec 4, 10:11 PM EST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1011 PM EST SUN DEC 4 2011 INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-060315- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 1011 PM EST SUN DEC 4 2011 /911 PM CST SUN DEC 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ALONG MANY RIVERS IN THE MAUMEE AND WABASH BASINS. PLEASE REFER TO RIVER FLOOD PRODUCTS FOR ADDITIONAL INFORMATION ON RIVER FLOOD FORECASTS. HEAVY RAINFALL IS POSSIBLE TONIGHT OVER PORTIONS OF NORTHEAST INDIANA AND NORTHWEST OHIO WHICH MAY ALSO LEAD TO FLOODING OF SOME CREEKS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOODING WILL CONTINUE ALONG SOME RIVERS IN THE MAUMEE AND WABASH BASINS THROUGH MUCH OF THE PERIOD. HEAVY RAINFALL IS POSSIBLE OVER PORTIONS OF NORTHEAST INDIANA AND NORTHWEST OHIO MONDAY WHICH MAY ALSO LEAD TO FLOODING OF SOME CREEKS AND LOW LYING AREAS. THE RAIN IS EXPECTED TO CHANGE TO SNOW LATE MONDAY AFTERNOON WITH UP TO AN INCH ACCUMULATION POSSIBLE ACROSS PORTIONS OF NORTHEAST INDIANA...NORTHWEST OHIO... AND INTO SOUTH CENTRAL LOWER MICHIGAN BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY REPORTS OF FLOODING WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-MIZ077-078-060315- LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS 1011 PM EST SUN DEC 4 2011 /911 PM CST SUN DEC 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-060315- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1011 PM EST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE MONDAY NIGHT AND TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.